# SDR JR2R20230105497

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 18,671 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17086101001
- Condition: Corroded
- Location: Frm 85
- Part time: 18,671 hours, 10,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRAP AT FR85 RBL10 CORRODED
